# SDR SWIA200515866

- Difficulty date: November 12, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,393 hours, 7,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3928
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS FAULT STATUS MSG.  REPLACED LT OB PCU ON LT FLIGHT SPOILER.  OPERATIONAL CHECK GOOD IAW MM 27-61-00.
